# SDR USAA920071352

- Difficulty date: December 17, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 50,396 hours, 33,417 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353522
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - STRINGER CLIP CRACKED AT BS 727D, S20R.  REMOVED AND REPLACED STRINGER CLIP AT BS 727D, S20R  IAW B737-300 SRM 51-40-02-0G FIG 8 AND 12.
